# SDR 08FDEA00688

- Difficulty date: March 4, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N415FE
- Make and model: Airbus A310-203
- Aircraft serial: 349
- Aircraft time: 44,590 hours, 19,172 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Unknown
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, CAPT/FO AIRSPEED DIFFERENCE OF 40  KNOTS (120/80) REJECTED TAKEOFF.  PERFORMED ADS SYSTEM CHECK IAW TSM 34-10-00.  NO FAULTS NOTED.  NO FAULTS ON ADC NR 1 OR NR 2.  PERFORMED VISUAL INSPECTION OF ALL PITOT PROBES, NO BLOCKAGE FOUND.  PERFORMED PRESSURE BLOW OUT ON BOTH CAPT AND F/O PITOT LINE FOR OBSTRUCTION.  NONE FOUND.   PERFORMED PITOT STATIC/TEST TO VERIFY SPEEDS WITH  DIGITAL BARFIELD BOX IAW MM 34-10-00-5 02.  ALL INDICATION CHECK WITH BOX AND NO SPLIT FOUND.  CHANGED NR 2 ADC AS PRECAUTIONARY IAW 34-11-34-4.  AIRCRAFT RELEASED FOR SERVICE.
